MAUDE Adverse Event Report: VYAIRE MEDICAL, INC INFANT FLOW PLUS INFANT CPAP SYSTEM WITH SIPAP FUNCTION; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL, INC INFANT FLOW PLUS INFANT CPAP SYSTEM WITH SIPAP FUNCTION; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number KIT,SIPAP,IF,PLUS,AUX,MDISS,ENGLISH
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: 81 other - the customer reported that they will not return the defective unit/part for evaluation.Therefore, no root cause could be determined.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : device will not be returned.
 
Event or Problem Description
It was reported to vyaire medical problem with the sipap ventilator in which the end users are reporting that when they powered on the device, the screen 'went blank.'.Furthermore, there was no patient associated with the reported event.
 
Additional Manufacturer Narrative
Results of investigation: vyaire medical was unable to verify the customer complaint.The suspect device was returned for investigation.Vyaire received assembly, battery, mk3 part number: 16387 lot code: 030123-ld.Visually inspected on uut (unit under test) assembly, there was no visible defect, contamination, or any damaged.The uut was installed into a known good sipap test vent.Powered the uut without ac connected and the screen appeared in diagnosis mode.Cycled on/off multiple times and no alarm errors appeared on screen.Allowed the battery to charge for a period of 18 hours, measured voltage output.The reported complaint was not confirmed or duplicated.The uut was below voltages specifications and can be determined by the supplier if a trend is identified.

Brand Name
INFANT FLOW PLUS INFANT CPAP SYSTEM WITH SIPAP FUNCTION
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL, INC
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
8477865998
MDR Report Key19041507
Report Number2021710-2024-18966
Device Sequence Number7241975
Product Code CBK
UDI-Device Identifier10846446063486
UDI-Public(01)10846446063486
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K031745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKIT,SIPAP,IF,PLUS,AUX,MDISS,ENGLISH
Device Catalogue Number27416-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2024
Supplement Date Received by Manufacturer08/15/2024
Initial Report FDA Received Date04/04/2024
Supplement Report FDA Received Date09/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown